Full Text: PDF
Received February 26, 2017; Accepted June 23, 2017; Published July 11, 2017
Abstract. Sufficient conditions for the existence and uniqueness of a fixed point for generalized nonlinear contractive mappings in metric spaces and ordered metric spaces are obtained. The proved results generalize and extend various known results in the literature. Some examples are also provided to illustrate the main results in the paper.
How to Cite this Article:
Sumit Chandok, A.H. Ansari, Some results on generalized nonlinear contractive mappings, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 27, pp. 1-12.